×

Coincidence theorems for set-valued mappings and Ekeland’s variational principle in fuzzy metric spaces. (English) Zbl 0867.54018

Summary: We establish a coincidence theorem for set-valued mappings in fuzzy metric spaces with a view to generalizing Downing-Kirk’s fixed point theorem [D. Downing and W. A. Kirk, Pac. J. Math. 69, 339-346 (1977; Zbl 0357.47036)] in metric spaces. As consequences, we obtain J. Caristi’s coincidence theorem [Trans. Am. Math. Soc. 215, 241-251 (1976; Zbl 0305.47029)] for set-valued mappings and a more general type of I. Ekeland’s variational principle [J. Math. Anal. Appl. 47, 324-353 (1974; Zbl 0286.49015)] in fuzzy metric spaces. Further, we also give a direct simple proof of the equivalence between these two theorems in fuzzy metric spaces. Some applications of these results to probabilistic metric spaces are presented.

MSC:

54A40 Fuzzy topology
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Caristi, J., Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc., 215, 241-251 (1976) · Zbl 0305.47029
[2] Chang, S. S.; Luo, Q., Set-valued Caristi’s fixed point theorem and Ekeland’s variational principle, Appl. Math. Mech., 10, 119-121 (1989) · Zbl 0738.49009
[3] Downing, D.; Kirk, W. A., A generalization of Caristi’s theorem with applications to nonlinear mapping theory, Pacific J. Math., 69, 339-346 (1977) · Zbl 0357.47036
[4] Ekeland, I., On the variational principle, J. Math. Anal. Appl., 47, 324-353 (1974) · Zbl 0286.49015
[5] Ekeland, I., Nonconvex minimization problems, Bull. Amer. Math. Soc. (New Series), 1, 443-474 (1979) · Zbl 0441.49011
[6] Fang, J. X., A note on fixed point theorems of Hadžíc, Fuzzy Sets and Systems, 48, 391-395 (1991) · Zbl 0761.54027
[7] Hadžíc, O., Fixed point theorems for multi-valued mappings in some classes of fuzzy metric spaces, Fuzzy Sets and Systems, 29, 115-125 (1989) · Zbl 0681.54023
[8] He, P. J., The variational principle in fuzzy metric spaces and its applications, Fuzzy Sets and Systems, 45, 389-394 (1992) · Zbl 0754.54005
[9] Jung, J. S.; Cho, Y. J.; Kim, J. K., Minimization theorems for fixed point theorems in fuzzy metric spaces and applications, Fuzzy Sets and Systems, 61, 199-207 (1994) · Zbl 0845.54004
[10] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy Sets and Systems, 12, 215-229 (1984) · Zbl 0558.54003
[11] Mizoguchi, N.; Takahashi, W., Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl., 141, 177-188 (1989) · Zbl 0688.54028
[12] Park, S., On extensions of the Caristi-Kirk fixed point theorem, J. Korean Math. Soc., 19, 143-151 (1983) · Zbl 0526.54032
[13] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. Math., 10, 313-334 (1960) · Zbl 0091.29801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.